TITLE

Note: Supplements and corrections to the generalized conic flexure hinge model

AUTHOR(S)
Guimin Chen; Yunlei Du; Xiaoyuan Liu
PUB. DATE
July 2010
SOURCE
Review of Scientific Instruments;Jul2010, Vol. 81 Issue 7, p076101
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Some supplementary equations have been provided for the generalized model for conic flexure hinges [G. Chen et al., Rev. Sci. Instrum. 80, 055106 (2009)] for the purpose of avoiding division-by-zero issues (having zeros in their denominators) in programming languages such as MATLAB, C, and FORTRAN. Some typos have been corrected as well. In comparison, these equations are more concise and effective.
ACCESSION #
52616364

 

Related Articles

  • MATHEMATICAL CATALYSTS. Sprows, David // Mathematics & Computer Education;Fall2012, Vol. 46 Issue 3, p166 

    The article focuses on the use of catalysts in mathematics. It offers examples that illustrate the use of catalysts in mathematical problems. In one mathematical problem, the number one acted as a catalyst while, in another problem, the number zero was used as a catalyst. Anocatalyststher...

  • On an identity of Ramanujan over finitely generated domains. Hajdu, G.; Hajdu, L. // Acta Mathematica Hungarica;Jul2006, Vol. 112 Issue 1/2, p143 

    We show that a well-known identity of Ramanujan admits only a bounded number of solutions over general finitely generated domains. The bound is explicit and uniform in the sense that it depends only on the dimensions of the domains involved. Our method is constructive, and opens up a possibility...

  • On the solutions and periodic nature of some systems of rational difference equations. El-Dessoky, M. M.; Elsayed, E. M. // Journal of Computational Analysis & Applications;Feb2015, Vol. 18 Issue 2, p206 

    In this paper, we deal with the existence of solutions and the periodicity character of the following systems of rational difference equations with order two xn+1 = xnyn-1/y-1 ± yn, yn+1 = ynxn-1/xn-1 ± xn, where the initial conditions x-1, y-1 and y0 0are nonzero real numbers.

  • Mathematical Models and Distribution of the Zeros of the Duffing Equation and More General Equations. Petrova, Z. // AIP Conference Proceedings;11/26/2010, Vol. 1301 Issue 1, p115 

    Here we investigate the oscillation behaviour of the equation x″(t)+δx′(t)+k=1nβk(x(t-σk),t)+G(x″(t),x′(t),x(t)) = f(t), generalizing two recent results of Petrova. The Duffing equation is...

  • Nontrivial zeros of weight 1 3j and 6j coefficients: Relation to Diophantine equations of equal sums of like powers. Brudno, Simcha; Louck, James D. // Journal of Mathematical Physics;Sep85, Vol. 26 Issue 9, p2092 

    The nontrivial zeros of weight 1 3j and 6j coefficients given previously are shown to be the set of all such zeros. The relation of these zeros to the solutions of well-known Diophantine equations is also discussed.

  • Definition and properties of characteristic frequencies of a linear equation. Sergeev, I. // Journal of Mathematical Sciences;May2006, Vol. 135 Issue 1, p2764 

    The definition of the characteristic frequencies of zeroes and changes of sign for solutions is given. It is equal to the upper medium (with respect to the time half-axis) of their number on the half-interval of length p. We also define the main frequencies for a linear homogeneous equation of...

  • Zeros of the Jones Polynomial for Multiple Crossing-Twisted Links. Xian'an Jin; Fuji Zhang // Journal of Statistical Physics;Sep2010, Vol. 140 Issue 6, p1 

    Let D be a general connected reduced alternating link diagram, C be the set of crossings of D and C′ be the nonempty subset of C. In this paper we first define a multiple crossing-twisted link family { D( C′)| n=1,2,...} based on D and C′, which produces (2,2 n+1)-torus knot...

  • Computation of the Longest Segment of a Given Direction in a Simplex. Nevskii, M. // Journal of Mathematical Sciences;Dec2014, Vol. 203 Issue 6, p851 

    Let S be a nondegenerate simplex in ℝ and let ν be a nonzero n-dimensional vector. We give the computational formulas for the length and endpoints of the longest segment in S parallel to ν.

  • Exact stabilization conditions for the solutions of the Cauchy problem for a nondivergent parabolic equation with decreasing lower-order coefficients. Denisov, V. // Doklady Mathematics;Sep2012, Vol. 86 Issue 2, p654 

    The article presents a study which examines the exact stabilization conditions for the zero solution of the Cauchy problem for a nondivergent parabolic equation with lower-order decreasing coefficients. The study investigates classical solutions of Cauchy problems from the Tikhonov class. The...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics